# SDR ZW0A0100112

- Difficulty date: April 6, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- Aircraft time: 79,662 hours, 84,133 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK FOUND POSSIBLE CRACK IN SUPPORT ANGLE AT STA 1046, LONGERON 3L.  ACCOMP NDT USING HFEC PER 51-00-03, PART 6 AND FOUND 1 .25 IN LONG CRACK.  INSTALLED DOUBLER PER SRM 53-05, PAGE 506, FIG 23B, AND SRM 51-30-5.
